Top 9 Cetirizine Hydrochloride 10mg Members Mark – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Members Mark

#ad

Member's Mark 10mg Cetirizine Hydrochloride Antihistamine 200 Tablets

#ad
Members Mark #ad - Original prescription strength. Compare to the active ingredient in Zyrtec*. For indoor and outdoor allergies.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Part NumberAyestar

2. Members Mark

#ad

Member's Mark Formerly Known As Simply Right Cetirizine Hydrochloride Allergy Tablets,10 mg-400 Count.

#ad
Members Mark #ad - For indoor and outdoor allergies. Original prescription strength. Laboratory tested - Quality assured. Hydrochloride tablets 10mg/Antihistamine. 400 count Value Package.
BrandMembers Mark #ad
ManufacturerSam's West, Inc #ad
Part Number078742119441-1-A1

3. Member's Mark

#ad

Member's Mark Cetirizine Hydrochloride Tablets 10mg Antihistamine 400 tablets two 200ct bottles

#ad
Member's Mark #ad - Gluten Free. Compare to Zyrtec active ingredient. Indoor & Outdoor Allergies. Original prescription strength. 24 hour relief of: sneezing, runny nose, itchy & watery eyes, itchy throat or nose.
BrandMember's Mark #ad
ManufacturerSam's West, Inc. #ad
Part Number078742119441-1

4. Good Sense

#ad

365 Count, Cetirizine Hydrochloride Tablets, GoodSense All Day Allergy, Antihistamine, 10 mg

#ad
Good Sense #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

5. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count

#ad
Amazon Basic Care #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

6. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Hay Fever, Itchy Eyes

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, itchy, a scratchy nose and throat, watery eyes, and other allergy symptoms.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

7. Amazon Basic Care

#ad

White, 200 Count, Amazon Basic Care Maximum Strength Famotidine Tablets

#ad
Amazon Basic Care #ad - Heartburn medicine: the active ingredient in amazon basic care Famotidine Tablets 20 mg is an H2-blocker, which works as an acid reducer to help relieve heartburn. Lasts up to 12 hours. Just one tablet prevents and relieves heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

Packaging May Vary. This heartburn medicine lasts up to 12 hours. Active ingredient: this product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC. This product is gluten free. Prevents heartburn: taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

Use for adults & children 12 years and over. Use for adults and children 12 years and over. Relieves heartburn: amazon basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.78 Inches
Length1.78 Inches
Weight0.16 Pounds
Width3.44 Inches

8. ValuMeds

#ad

Runny Nose, Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes

#ad
ValuMeds #ad - Please read package for more details on proper use and dosage. Avoid driving after use. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.

Use as directed – these hcl antihistamine tablets should always be used as directed. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Clear, dander, healthy eyes – Reduce the dry, itchy eyes and redness caused by pollen, and seasonal allergies for true clarity.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

9. Berkley & Jensen

#ad

Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets, 365 Count

#ad
Berkley & Jensen #ad - Compare to active ingredients in Zyrtec. 365ct club Size Bottle. Relief of sneezing, runny nose, itchy, watery eyes and more. Allergy Relief.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590